How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dermadoc Your Own Question
Dermadoc, Doctor
Category: Medical
Satisfied Customers: 2393
Experience:  MBBS,DNB
Type Your Medical Question Here...
Dermadoc is online now
A new question is answered every 9 seconds

I have heat in my left ear yet no pain or congestion......Im

Resolved Question:

I have heat in my left ear yet no pain or congestion......I'm menopausal ....can I have a hot flash in my ear becasue that's what it feels like. I'm not having a regular hot flash...just heat in my ear.
Submitted: 6 years ago.
Category: Medical
Expert:  Dermadoc replied 6 years ago.

ISome women get the symptoms you are describing at the time of menopause.

They appear to be a variant of hot flushes.

They may be triggered by exposure to bright lights or other sources of heat.

however, other possibilities must be also ruled out.

most cases flushing with hot ears is not symptomatic of any disease.

It's the result of dilation of the blood vessels and it happens for a lot of reasons:


sudden changes in temperature,

mild allergic reactions to food,

responses to medication,

alcohol or caffeine.

it will be best to visit your ENT and let him make an examination of your ear.

the treatment for hot flashes will have to be started in cojunction with your gynaecologist.

Please click green"ACCEPT"button on this page if you are satisfied with my answer so that I get credit for my work.
Your Positive feedback and Bonus is always welcome.

Customer: replied 6 years ago.
I am on bioidentical hormones to control regular hot flashes etc,,,,this ear thing just started happening in the last week or so. I'm assuming it's no big deal but knda weird.
Expert:  Dermadoc replied 6 years ago.

it happens may be once in a while.

you can dicuss the dosage with your doctor and see if that helps with your ear.
Dermadoc and 3 other Medical Specialists are ready to help you

Related Medical Questions